eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

A study for a 23-year old man who takes Niacin, Vicodin

Summary: there is no report from male patients aged 23 (±5) who take the same drugs.

This is a personalized study for a 23 year old male patient who has Flushing, Migraine With Aura. The study is created by eHealthMe based on reports from FDA and social media.

 

 

 

 

What are the drugs

Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from 6,316 Niacin users)

Vicodin has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from 35,334 Vicodin users)

What are the conditions

Flushing (the warm, red condition of human skin) (latest reports from 45,066 Flushing patients)

Migraine with aura (headache with vision weakness) can be treated by Topamax, Imitrex, Topiramate, Maxalt, Fioricet, Relpax. (latest reports from 2,211 Migraine With Aura patients)

On Feb, 18, 2015: 0 male aged 18 (±5) who take Niacin, Vicodin is studied

Information of the patient in this study:

Age: 18

Gender: male

Conditions: Flushing, Migraine With Aura

Drugs taking:
- Niacin (niacin): used for < 1 month
- Vicodin - 500MG;5MG (acetaminophen; hydrocodone bitartrate): used for < 1 month

Drug effectiveness over time :

n/a

Most common drug interactions over time * :

n/a

* Some reports may have incomplete information.

You can also:

You are not alone! Join a related mobile support group:
- support group for people who have Flushing
- support group for people who have Migraine With Aura
- support group for people who take Niacin
- support group for people who take Vicodin

Can you answer these questions (Ask a question):

More questions for: Flushing, Migraine With Aura

You may be interested at these reviews (Write a review):

  • Sleep paralysis while on medrol and norco
    On my 5th day of my dose pack about an hour after taking medrol and a norco I experienced sleep paralysis for the first time. This is the 3rd dose pack in 2 months and I just switched back to norco from Ultram the same day I started the latest dose pack. I felt unusually sleepy before taking my bedtime dose, but felt awake shortly after taking it. My sleep habits have been fluctuating due to sciatic pain which is why I am prescribed this medication.
  • Raspberry ketones - side-effect of red face, face muscle twitching
    Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
  • Had nms in 2005, will trileptal increase chance of recurrence?
    In 2005 I had NMS, which was not detected by my drs for 4 months. I'd been on Lexapro & Seroquel for 2 yrs, but was weaned from Lexapro & placed on Lamictal 3/05. Began getting low-grade fevers, which I was told were not caused by the Lamictal. I quit taking it anyway, fevers (along with uncontrollable shivering) continued & got higher. By 5/05 my temps were reaching 105 deg F. Husband said I became combative, refused to go to hospital. Early June/05 he came home to find me wrapped in blankets, with a temp over 105 F. He tried to place me in a tub of cold water, said I was rigid & screamed when he tried to move me. I was in the tub, speaking "in tongues" (his description, I have no memory of this). He called 911, took me to hospital. I woke, no idea where I was or why. After a lumbar puncture & 2 days in ICU I went home. The fevers continued...2 weeks later he came home to find me wrapped in sheets, towels, blankets, with the heat on full (it was in the 90's outside) he called ambulance again. I awoke to find myself under an ice blanket with nurses pushing large vials of dantrolene into both arms, several liters. Another LP, a stint in ICU...this time they told me it was NMS. The dr who dxd me said he was surprised I was alive, & not a vegetable, as my temp had peaked at 109 deg F. I suffered brain damage; short-term memory loss, brain can't control my body temp, my blood pressure went up. An arteriogram showed completely healthy heart & arteries, no plaque at all. I lost all body fat as well as some muscle mass. The fevers continued even after stopping the Seroquel. I visited my PCP for a checkup in 9/05, temp was normal. I started shuddering, my temp went up a full degree every 5 minutes. PCP admitted me to ER, my heart rate was over 272 B/M; they stopped my heart 3 times to "reset" it, which didn't work. I spent 3 days in hospital. Several months later my P doc tried me on Lamictal alone; I got Stevens-Johnson syndrome. I stopped the drug as soon as the signs appeared. I've been untreated, except for Neurontin & Primidone, until my manic episodes became unlivable. 3 weeks ago I went 8 days with no sleep, became psychotic. My P doc gave me Trileptal, which has evened my moods, but I've been getting low-grade fevers (highest was 103.6). Would having had NMS in the past make me more prone to falling to it again with the Trileptal? It's the only new med I've taken in over a year.
  • Heavy sweating during sleep
    Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?

More reviews for: Flushing, Migraine With Aura

Comments from related studies:

  • From this study (2 years ago):

  • Just wondering with the vast amounts of drugs my husband is prescribed by so many different doctors - if one would bother another? All doctors do have lists of what the others prescribe. And occassionally the pharmacist calls us to the side when a new drug is mixed in to give us specific warnings.

    Reply

    Gary Dunn on Oct, 22, 2012:

    I am not a doctor and realize that being an expert on every field is imposable regardless of how many years of college (21) or exposure to individual cases. Being older has the advantage that you have made an lot of mistakes and if you can learn a small bit from each and know that, you have and advantage is you can walk on the shoulder of millions that have gone down this pathway before you. I suggest that you contact an expert on drug interaction like the Phar Dept at Wingate College in NC, as they have an "interaction awareness" curriculum at their school. You must contact them directly and I do not know if there is a charge... I have sent several people to them with great results. Most pharmacologist and doctors do not have the expertise to make a complete evaluation on the subject, the field is very specific and requires a panel of experts such as exist at Wingate College. Thank you Gary Dunn.

    Reply

    Jamie on Jun, 13, 2012:

    Male 39, chronic neck and shoulder pain from motocross accident. Been taking cymbalta 60 mg and opana 10 mg ir for a couple months. Have been depressed and am loosing weight like crazy, no appetite. Also take Xanax as needed for anxiety. Went from 220lbs to 184lbs in 6 months. Time for a med ajustment.

    Reply

Post a new comment    OR    Read more comments

Related drug interaction studies:

Drug effectiveness in real world:

Complete drug side effects:

Alternative drugs:

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.